MathSciNet Relay Station
MathSciNet bibliographic data
MR466647 32J25 (14C99)
Sommese, Andrew John Submanifolds of Abelian varieties. Math. Ann. 233 (1978), no. 3, 229–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement